MathSciNet Relay Station
MathSciNet bibliographic data
MR2488485 (2010e:14010) 14E15 (14G17)
Cutkosky, Steven Dale Resolution of singularities for 3-folds in positive characteristic. Amer. J. Math. 131 (2009), no. 1, 59–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement